MAUDE Adverse Event Report: ROCHE DIAGNOSTICS COBAS PURE SAMPLE SUPPLY UNIT

ROCHE DIAGNOSTICS COBAS PURE SAMPLE SUPPLY UNIT
Catalog Number 09793178001
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/15/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The cobas pure serial number was (b)(6).
 
Event or Problem Description
The initial reporter noticed qc for bilt3 bilirubin total gen.3 (bilt3) trending higher on their cobas pure sample supply unit.The customer replaced the reagent pack and repeated 6-8 patient samples.A discrepant high bilt3 result was provided for 1 patient sample.The initial result was 1.9 mg/dl.The repeat result was 0.2 mg/dl.The repeat result was believed to be correct.
 
Additional Manufacturer Narrative
Section d, device identification, was updated.Relevant fields of sections d and g were updated.The bilt3 reagent lot number was 858175 with an expiration date of 31-aug-2026.The field service engineer (fse) removed the reagent pack and registered a new reagent pack with the same lot number.Qc has since been stable.Since only one cassette was affected, a general issue with reagent lot 858175 was excluded.The water pump assembly was replaced as it was making noise.The sample probe was replaced and adjusted as a preventive measure.All mechanical checks passed.The investigation determined that the service actions resolved the issue.

Brand Name
COBAS PURE SAMPLE SUPPLY UNIT
Common Device Name
SAMPLE SUPPLY UNIT
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
HITACHI HIGH TECH CORP.
882 ichige hitachinaka
ibaraki 312-8 504
JA   312-8504
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250-0457
MDR Report Key23769332
Report Number1823260-2025-05034
Device Sequence Number9667523
Product Code JJE
UDI-Device Identifier07613336220146
UDI-Public07613336220146
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
K220134
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2026
Device Catalogue Number09793178001
Device Lot Number858175
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 11/19/2025
Supplement Date Received by Manufacturer01/08/2026
Initial Report FDA Received Date12/10/2025
Supplement Report FDA Received Date01/23/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age75 YR
Patient SexFemale